# SDR 97ZZZX4393

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20HJ
- Make and model: Lear 25
- Aircraft serial: 024
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Left
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL 43 WHEN FIRST OFFICER ADJUSTED POWER LEVER TO SYNC ENGINES.  ENGINE RESTARTED, ALL PARAMETERS NORMAL.  INSPECTED COMPRESSOR INLET AND TURBINE AREAS FOR FOD.  PERFORMED GROUND RUN AND ACCELERATION CHECK PER G.E. MM.  DETERMINED TOO RAPID MOVEMENT OF POWER LEVER CAUSED FLAME-OUT.
